# SDR CALA2025110710987

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 82,130 hours, 30,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dragging
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR MATERIAL DRAGING ON GROUND. DOOR R1 GIRT BAR MATERIAL IS WITHIN AMM LIMITS REF AMM 25-66-01-400-803
